Self-dual instanton and nonself-dual instanton-antiinstanton solutions in d=4 Yang-Mills theory

Radu, Eugen and Tchrakian, D. H. (2006) Self-dual instanton and nonself-dual instanton-antiinstanton solutions in d=4 Yang-Mills theory. Physics Letters B, 636 (3-4). pp. 201-206. ISSN 03702693

Share Twitter Facebook Email

[img]
Preview
Text
DIAS-STP-06-30.pdf

Download (234kB) | Preview
Official URL: http://doi.org/10.1016/j.physletb.2006.03.055

Abstract

Subjecting the SU(2) Yang–Mills system to azimuthal symmetries in both the x − y and the z − t planes results in a residual subsystem described by a U(1) Higgs like model with two complex scalar fields on the quarter plane. The resulting instantons are labeled by integers (m,n_1,n_2) with topological charges q = (1/2)[1 − (−1)^m](n_1)(n_2). Solutions are constructed numerically for m = 1, 2, 3 and a range of n 1 = n 2 = n. It is found that only the m = 1 instantons are self-dual, the m > 1 configurations describing composite instanton-antiinstanton lumps.

Item Type: Article
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:23
Last Modified: 16 Jul 2018 11:16
URI: http://dair.dias.ie/id/eprint/192

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year